Periodicity of circular words

Hegedüs, László and Nagy, Benedek: Periodicity of circular words. Conference of PhD Students in Computer Science, (8). p. 22. (2012)

[img] Cikk, tanulmány, mű

Download (64kB)
Item Type: Article
Event Title: Conference of PhD students in computer science (8.) (2012) (Szeged)
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 2012
Volume: 8
Page Range: p. 22
Uncontrolled Keywords: Számítástechnika - előadáskivonat, Matematika - előadáskivonat
Additional Information: Bibliogr.: 22. p.
Date Deposited: 2019. Oct. 22. 09:01
Last Modified: 2019. Oct. 22. 09:21

Actions (login required)

View Item View Item